# SDR ARWA20020310

- Difficulty date: March 21, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 72,939 hours, 26,157 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

WHEN READY TO TAXI, HYDRAULIC QUANTITY GAUGE INDICATED LOSS OF FLUID, HYDRAULIC PRESSURE GAUGE INDICATED LOSS OF PRESS.  ACCOMPLISHED APPROPRIATE CHECKLIST, RETURNED TO RAMP.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE FROM NR 3 ENGINE HYDRAULIC PUMP, OPS CHECK AND LEAK CHECK NORMAL IAW MM 29-10-12.  AIRCRAFT RETURNED TO SERVICE.
